MathSciNet Relay Station
MathSciNet bibliographic data
MR563790 (83c:35059) 35K25 (35B65)
Krylov, N. V.; Safonov, M. V. A property of the solutions of parabolic equations with measurable coefficients. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), no. 1, 161–175, 239.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement